Last reply 2 weeks ago
Just started on Tecfidera

I’m on my day 4 on it after being diagnosed with ME 3 months ago.

Initial dose is 120 at nights, and for the next 4 weeks I’ll follow this pattern to reach the final dose.

0-0-120
120-0-120
120-0-240
240-0-240

First two days I didn’t feel anything, maybe some heating feeling in my shoulders and back A few random times during a the day for a few minutes, but looked at the mirror and I had no flushing nor was even sure if I was feeling it or not, as we are at 38ºC here in Spain so it’s normal to feel hot 🙂

Now in the 4th day I woke up a bit dizzy and more tired than usual, and during the day I have been with the same feeling and also some nausea but not to the point of vomiting. I managed to work and do my usual life with kids etc, just with this soft dizziness and nausea feelings.

I have been told by my doctor to use omeprazol if I have stomach pain that I have not and domperidone for the nausea but I haven’t yet as it’s not that bad so far and prefer to use it only if I feel very sick when I take a higher dose.

I’m not even sure if this isn’t related to tecfidera it I guess so. Let’s see the evolution in the next days.

What were your initial experiences?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
2 weeks ago

@icarri , select the “Tecfidera” tag that has been added automatically to the foot of you post. This will locate all previous discussions about Tecfidera.

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.